Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 13
  1. #1
    Junior Member
    Join Date
    Feb 2013
    Posts
    2

    Caboki - Side Effects - PLEASE READ

    Guys,

    I have used several times Caboki. For 1 week was really the longest in one stretch. Does it work ... (Use also hair spray to make it stick)..? Absolutely BUT

    Here are side effects I have had:
    -Acid Reflux
    -Strange pain in right lung area
    - cough

    Have you had that? Is there other stuff that doesn't have these side effects?

    Thanks!
    MrB

  2. #2
    Senior Member Quantum Cat's Avatar
    Join Date
    Dec 2008
    Posts
    2,073
    Finasteride 1mg per day
    Nizoral and Revita shampoos
    Nanofibres
    Daily praying to the Hair God
    I think it's supposed to go on your hair, not in your mouth

  3. #3
    Member rudimentary's Avatar
    Join Date
    Feb 2013
    Location
    Fort Lauderdale, FL
    Posts
    79
    Finasteride (Propecia) 1mg Daily
    Regenepure DR & NT Daily
    ZMA (Zinc, Magnesium, B6) + DIM to level estrogen levels and prevent side effects from Finasteride.
    Quote Originally Posted by MrB View Post
    Guys,

    I have used several times Caboki. For 1 week was really the longest in one stretch. Does it work ... (Use also hair spray to make it stick)..? Absolutely BUT

    Here are side effects I have had:
    -Acid Reflux
    -Strange pain in right lung area
    - cough

    Have you had that? Is there other stuff that doesn't have these side effects?

    Thanks!
    MrB
    Hello.

    I have never heard of anyone, ever, getting side effects from Caboki. The suggestion that your symptoms come from fibers your put on your hair is kind of laughable, to be honest.

    As Quantum Cat said, are you eating it? This is most likely a case of you getting sick, not knowing why, and blaming it on that product.

    Go to a doctor, the symptoms you are describing could be from something serious, but it'd definitely not from this product.

  4. #4
    Junior Member
    Join Date
    Feb 2013
    Posts
    2
    Hey guys,

    I understand that this sounds weird. And NO, doesn't go in my mouth! Since this is made of fibers made of plants it is possible that there is some type of allergies associated and there is always a chance that you inhale some of these fibers... Anyways, will not continue using it.

    Thanks anyway..

  5. #5
    Junior Member
    Join Date
    Nov 2013
    Location
    Canada
    Posts
    1
    Nothing
    Quote Originally Posted by MrB View Post
    Guys,

    I have used several times Caboki. For 1 week was really the longest in one stretch. Does it work ... (Use also hair spray to make it stick)..? Absolutely BUT

    Here are side effects I have had:
    -Acid Reflux
    -Strange pain in right lung area
    - cough

    Have you had that? Is there other stuff that doesn't have these side effects?

    Thanks!
    MrB
    I have also had these exact side effects and a rash on my head, I stopped using it right away, Dermmatch is much better and safe because its more cosmetic based rather than medicinal

  6. #6
    Senior Member FredTheBelgian's Avatar
    Join Date
    Nov 2009
    Location
    Brussels
    Age
    24
    Posts
    2,191
    Custom 5% Minoxidil (1x a day), Fish oil, Zinc (30 mg), Vitamin A (25000 IU), Vitamin B5 (500 mg) 25000 IU of Vitamin D (twice a month)
    Now even the concealers will kill you it seems. Is there anything we can do for our hair that is isn't dangerous to you fear-mongers?
    Fred - Age: 24 - MPB Pattern: DPA (thinning in the NW5 area with no receding hairline or bald spot)
    MPB Started at: 17 - Minoxidil started at: 20 - Family MPB History: All men are NW5 - Status: NW5

    HT
    : 2000 grafts FUE - Dr. De Reys - May 2014 - Topic: http://www.hairlosstalk.com/interact...d-NW5-from-DPA

  7. #7
    Senior Member saintsfan92344's Avatar
    Join Date
    Nov 2013
    Location
    socal
    Posts
    300
    dermarolling since 11/6/13 1x week 1.5mm 192needle till I bleed out of most holes, not dripping though, just spots
    minox 5% 1x day
    nizoral 3x week
    2% miconozol nitrate 2x week, looking for 4%
    onion
    Fred he just state problems he had. U post in every thread when someone has problems on something. Side effects do exhist. I cant take fin i get sides right away, minox gives me the black undereye circles si i have 2 do it everyother day. Now u have 2 guys with the same reaction, it happens and its nice u r not alone.

  8. #8
    Senior Member FredTheBelgian's Avatar
    Join Date
    Nov 2009
    Location
    Brussels
    Age
    24
    Posts
    2,191
    Custom 5% Minoxidil (1x a day), Fish oil, Zinc (30 mg), Vitamin A (25000 IU), Vitamin B5 (500 mg) 25000 IU of Vitamin D (twice a month)
    Then just shave your head, what do you want me to tell you? Of course there are side-effects, always, with every solution.

    My advice would be to suck it up. Do you think I'm pleased to be a slave of minoxidil for the rest of my life? I've accepted this downside.
    Fred - Age: 24 - MPB Pattern: DPA (thinning in the NW5 area with no receding hairline or bald spot)
    MPB Started at: 17 - Minoxidil started at: 20 - Family MPB History: All men are NW5 - Status: NW5

    HT
    : 2000 grafts FUE - Dr. De Reys - May 2014 - Topic: http://www.hairlosstalk.com/interact...d-NW5-from-DPA

  9. #9
    Senior Member
    Join Date
    Sep 2013
    Location
    Ireland
    Posts
    510
    Finasteride (Proscar 1.25 mg/day)
    Nizoral
    Will start using minoxidil in one month.
    This. Unless you are snorting the stuff, there should be absolutely no reason why keratin fibers in your hair could give you a cough, acid reflux or a sore lung! Hair gel is more likely to give you acid reflux than Caboki!

    Hypochondriacs.

  10. #10
    Senior Member johneuropa's Avatar
    Join Date
    Jul 2013
    Posts
    677
    Omg dat forum !!!! he had sides with caboki, that's not hypochondriachism !

    Caboki is not natural, and you can breath these chemical fibers, everyday a small amount of fiber in your body can affect your health.

    I recommand you 3 things :
    => Buy K max hair fiber (100% natural = Silice + keratin 99,5%)
    => ventilate the bathroom when applying
    => Put a mask on your mouth when applying

    and you will be okay buddy !

    Others, you are really lil' kids, don't post if it's for raging please

Similar Threads

  1. The effects of diet on Propecia side effects
    By ringring in forum Dealing with Side Effects
    Replies: 4
    Last Post: June 29th, 2012, 12:51 AM
  2. Caboki
    By muhu in forum Men's General Hair Loss Discussions
    Replies: 3
    Last Post: May 15th, 2012, 02:26 AM
  3. My story, and Caboki
    By Dave C in forum Tell Your Story
    Replies: 0
    Last Post: December 24th, 2011, 08:57 PM
  4. Avodart Side Effects - Pain in right side
    By mike110775 in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 3
    Last Post: July 19th, 2006, 03:39 PM
  5. Severe Propecia side effects - please read!
    By Finsides in forum Men's General Hair Loss Discussions
    Replies: 50
    Last Post: January 10th, 2005, 04:32 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •